Title

Trees with large m-eternal domination number

Document Type

Article

Publication Date

10-1-2016

Subject Area

ARRAY(0x55ffd3df7c58)

Abstract

Mobile guards on the vertices of a graph are used to defend the graph against an infinite sequence of attacks on vertices. A guard must move from a neighboring vertex to an attacked vertex (we assume attacks happen only at vertices containing no guard and that each vertex contains at most one guard). More than one guard is allowed to move in response to an attack. The m-eternal domination number, γm∞(G), of a graph G is the minimum number of guards needed to defend G against any such sequence. We characterize the class of trees of order n with maximum possible m-eternal domination number, which is ⌈[Formula Presented]⌉.

Publication Title

Discrete Applied Mathematics

Volume

211

First Page

79

Last Page

85

Digital Object Identifier (DOI)

10.1016/j.dam.2016.04.021

ISSN

0166218X

Share

COinS